# SDR HAEA201000218

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 50
- Aircraft time: 33,785 hours, 29,713 cycles
- Engine: Ge CF7002D2
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 9903334319
- Part serial: 70006413
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, AFTER TAKEOFF, CREW REPORTED SMOKE IN THE COCKPIT AND THAT THE NR2 COM CIRCUIT BREAKER HAD TRIPPED. ACFT RETURNED TO DEPARTURE. LANDING NORMAL. MX DISCOVERED THE NR2 AUDIO CONTROL PANEL DEFECTIVE.  REPLACED DEFECTIVE AUDIO CONTROL. (CLOSED)
